# SDR GTIA040848

- Difficulty date: November 16, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Engine: Pwa JT8D1
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 SLIDE GIRT BAR SLIDE PACK LANYARD NOT ROUTED PROPERLY.  RE-ROUTED R1 SLIDE GIRT BAR LANYARD.
